Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the lower order of an entire Dirichlet series


Author: J. P. Singh
Journal: Proc. Amer. Math. Soc. 52 (1975), 209-211
MSC: Primary 30A62
DOI: https://doi.org/10.1090/S0002-9939-1975-0374423-9
MathSciNet review: 0374423
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The lower order $ {\overline \lambda _s}$ of $ f(s)$ in each horizontal strip $ S(\pi a)$, with $ a > {\Delta ^{\ast}}$, is equal to the lower order $ \lambda $ of $ f(s)$. The purpose of this note is to offer a proof of this result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A62

Retrieve articles in all journals with MSC: 30A62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0374423-9
Keywords: Entire Dirichlet series, lower order, arithmetic density, logarithmic density
Article copyright: © Copyright 1975 American Mathematical Society